# SDR AALA20030774

- Difficulty date: July 16, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL BOS L1 DOOR GIRT BAR WOULD NOT RELEASE.  CLEANED AND LUBRICATED L1 DOOR GIRT BAR SLIDERS ON FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
